# SDR JR2R20250422475

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000474
- Aircraft time: 21,209 hours, 13,230 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803401
- Condition: Corroded
- Location: Zone 100
- Part time: 21,209 hours, 13,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, LOWER FWD SEAL REST CORRODED AT NUTPLATES.  REPLACED
